Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 5

All articles in this issue are freely accessible.

Local subgroups of the Monster and odd code loops
Thomas M. Richardson.
Trans. Amer. Math. Soc. 347 (1995), 1453-1531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1266532
Geometrical evolution of developed interfaces
Piero de Mottoni and Michelle Schatzman.
Trans. Amer. Math. Soc. 347 (1995), 1533-1589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1672406
Schur’s partition theorem, companions, refinements and generalizations
Krishnaswami Alladi and Basil Gordon.
Trans. Amer. Math. Soc. 347 (1995), 1591-1608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297520
On the decomposition of Langlands subrepresentations for a group in the Harish-Chandra class
Eugenio Garnica-Vigil.
Trans. Amer. Math. Soc. 347 (1995), 1609-1648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297526
On the period-two-property of the majority operator in infinite graphs
Gadi Moran.
Trans. Amer. Math. Soc. 347 (1995), 1649-1667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297535
Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions
Konstantin Mischaikow, Hal Smith and Horst R. Thieme.
Trans. Amer. Math. Soc. 347 (1995), 1669-1685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1290727
Singular limit of solutions of $u_{t}=Δu^{m}-A⋅∇(u^{q}/q)$ as $q→∞$
Kin Ming Hui.
Trans. Amer. Math. Soc. 347 (1995), 1687-1712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1290718
Inequalities for zero-balanced hypergeometric functions
G. D. Anderson, R. W. Barnard, K. C. Richards, M. K. Vamanamurthy and M. Vuorinen.
Trans. Amer. Math. Soc. 347 (1995), 1713-1723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264800
Some recurrence formulas for spherical polynomials on tube domains
Gen Kai Zhang.
Trans. Amer. Math. Soc. 347 (1995), 1725-1734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249896
Spectral and Fredholm properties of operators in elementary nest algebras
Bruce A. Barnes and Jon M. Clauss.
Trans. Amer. Math. Soc. 347 (1995), 1735-1741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1285973
On closed minimal submanifolds in pinched Riemannian manifolds
Hong Wei Xu.
Trans. Amer. Math. Soc. 347 (1995), 1743-1751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243175
On the $L^{2}$ inequalities involving trigonometric polynomials and their derivatives
Weiyu Chen.
Trans. Amer. Math. Soc. 347 (1995), 1753-1761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254834
Hausdorff measure and level sets of typical continuous mappings in Euclidean spaces
Bernd Kirchheim.
Trans. Amer. Math. Soc. 347 (1995), 1763-1777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260171
Groupoids associated with endomorphisms
Valentin Deaconu.
Trans. Amer. Math. Soc. 347 (1995), 1779-1786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233967
Holomorphic martingales and interpolation between Hardy spaces: the complex method
P. F. X. Müller.
Trans. Amer. Math. Soc. 347 (1995), 1787-1792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264825
Hypersurfaces in space forms satisfying the condition $Δx=Ax+B$
Luis J. Alías, Angel Ferrández and Pascual Lucas.
Trans. Amer. Math. Soc. 347 (1995), 1793-1801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257095
Examples of $B(D,𝜆)$-refinable and weak $\overline𝜃$-refinable spaces
Stephen H. Fast and J. C. Smith.
Trans. Amer. Math. Soc. 347 (1995), 1803-1809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260165
A measure theoretical subsequence characterization of statistical convergence
Harry I. Miller.
Trans. Amer. Math. Soc. 347 (1995), 1811-1819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260176
Standard Lyndon bases of Lie algebras and enveloping algebras
Pierre Lalonde and Arun Ram.
Trans. Amer. Math. Soc. 347 (1995), 1821-1830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273505
On the oscillation of differential equations with an oscillatory coefficient
B. J. Harris and Q. Kong.
Trans. Amer. Math. Soc. 347 (1995), 1831-1839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283552
Tate cohomology of periodic $K$-theory with reality is trivial
Lisbeth Fajstrup.
Trans. Amer. Math. Soc. 347 (1995), 1841-1846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273490
Uniformly ergodic multioperators
M. Mbekhta and F.-H. Vasilescu.
Trans. Amer. Math. Soc. 347 (1995), 1847-1854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273509
Statistical inference based on the possibility and belief measures
Yuan Yan Chen.
Trans. Amer. Math. Soc. 347 (1995), 1855-1863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1285980